# SDR SWAA2021060224522

- Difficulty date: October 18, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Center Wingbs 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 695 AND BL 0 AT CENTER WING BOX (2 EA) / REPLACED ANGLE LOC. BS 695 AND BL0 AT CENTER WING BOX 2EA IAW SRM B737-700 51-40-02 AND DWG #273A9112 REV.B
